# SDR RAIA00710036

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 22,109 hours, 20,566 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3525 - PIT - E2 THRUST REVERSER DISAGREE.  MAINTENANCE DEFERRED THRUST REVERSER PER MEL.
